[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Boluses that hurt?

I hope someone can help with this.  Whenever I change my sons infusion site,
he doesn't complain that it hurts.  However when we bolus him for meals
afterwards he says it hurts.  After about 1/2 to a full day later he doesn't
complain about this anymore. Could the insulin cause a reaction with the
skin right after the insertion? Maybe the trauma of the insertion making the
skin more sensitive?  Or is he begining to aquire some sort of allergy to
the insulin?  ( can you be allergic to insulin?)   He has only been pumping
4 weeks now.  Also could this have anything to do with IV prep or Emla
creme.  My son says the IV prep stings but It doesn't hurt on me.  We are
worried this could become a real problem.  Thanks for your insight.

(mom to max 5yrs old pumping 1 month!!!)
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml